Limits and colimits of convexity spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 4, pp. 307-328.
@article{CTGDC_1987__28_4_307_0,
     author = {Dawson, Robert J. MacG.},
     title = {Limits and colimits of convexity spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {307--328},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {28},
     number = {4},
     year = {1987},
     zbl = {0637.52001},
     mrnumber = {926549},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1987__28_4_307_0/}
}
TY  - JOUR
AU  - Dawson, Robert J. MacG.
TI  - Limits and colimits of convexity spaces
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1987
DA  - 1987///
SP  - 307
EP  - 328
VL  - 28
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1987__28_4_307_0/
UR  - https://zbmath.org/?q=an%3A0637.52001
UR  - https://www.ams.org/mathscinet-getitem?mr=926549
LA  - en
ID  - CTGDC_1987__28_4_307_0
ER  - 
Dawson, Robert J. MacG. Limits and colimits of convexity spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 4, pp. 307-328. http://www.numdam.org/item/CTGDC_1987__28_4_307_0/

1, G. Birkhoff & O. Frink, Representations of lattices by sets, Trans. AM.S. 64 (1948), 299-316, | MR 27263 | Zbl 0032.00504

2, M., Do Carmo, Differentiable Geometry of curves and surfaces, Prentice-Hall, 1976, | MR 394451 | Zbl 0326.53001

3, R.J. Macg, Dawson, Generalised convexities, Dissertation, Univ, of Cambridge, 1986,

4, S.P.R. Hebbare, A class of distance-convex simple graphs, Ars Combinatoria 7 (1979), 19-26, | MR 539703 | Zbl 0451.05041

5, H. Herrlich & G.E. Strecker, Category Theory; an introduction, Berlin, 1979, | MR 571016 | Zbl 0437.18001

6, R.E. Jamison-Waldner, A perspective on abstract convexity: classifying alignments by varieties, in Convexity and related Combinatorial Geometry [D,C, Kay, M, Breen, eds], New York 1982, 113-150, | MR 650310 | Zbl 0482.52001

7, P.T. Johnstone, Stone spaces, Cambridge Un, Press, 1982, | MR 698074 | Zbl 0499.54001

8, D.C. Kay & E.W. Womble, Axiomatic convexity and the relationship between the Caratheodory, Helly, and Radon numbers, Pac. J. Math. 38 (1971), 471-485, | MR 310766 | Zbl 0235.52001

9, M. Lassak, Families of convex sets closed under intersections, homotheties, and uniting increasing sequences of sets, Fund. Math. 120 (1984), 15-40, | MR 745547 | Zbl 0517.52005

10, R.E. Levi, On Helly's Theorem and the axioms of convexity, J. Indiana Math. Soc. 4 15 (1951), 65-76, | MR 43487 | Zbl 0044.19101

11, J. Van Mill & M. Van De Vel, Subbases, convex sets, and hyperspaces, Pac. J. Math. 92 (1981), 385-402, | MR 618073 | Zbl 0427.54006

12, M. Van De Vel, Finite-dimensional convex structures I: general results, Top. Appl. 14 (1982), 201-225, | MR 667667 | Zbl 0506.54027